# SDR SIMA200816802

- Difficulty date: June 12, 2008
- Submitted: July 30, 2008
- Operation: Air carrier
- Aircraft: N507AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10059
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Slat System
- Condition: Malfunctioned
- Location: Slats
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON FLIGHT 3583 - DURING LANDING THE CREW RECEIVED A SLAT FAIL INDICATION.  CREW DECLARED AN EMERGENCY.  MDC REFLECTED A MECHANICAL JAM.  AIRCRAFT REMOVED FROM SERVICE.  TROUBLESHOOT SYSTEM IAW FIM 27-81-09.  NO DEFECTS NOTED.  OPERATION CHECK GOOD IAW AMM 27-50-00 (NO PARTS REPLACED) AIRCRAFT RETURNED TO SERVICE.  (A)
